MathSciNet Relay Station
MathSciNet bibliographic data
MR1500590 33C05
Van Vleck, Edward B. A determination of the number of real and imaginary roots of the hypergeometric series. Trans. Amer. Math. Soc. 3 (1902), no. 1, 110–131.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement